My glaucoma meds have been adjusted. Due to reactions to Alphagan, it was discontinued and the Cosopt I was also using with the Alphagan was increased from 2 to 3 X daily, and overall I felt so much better. My blood pressure leveled out, I had more physical strength and was more alert. Doctor concerned this was too much Cosopt for my heart, so dropped it and I now have Lumigan x1, Istalol x1 and Azopt x3, but I have experienced loss of physical strength and mental clarity, and bp not as consistent as during short time I was on only Cosopt..
Is Cosopt 3xdaily dangerous?
Added 14 Aug 2010:
You are exactly right. I do not know what might happen. This is what I am trying to find out. My overall health seemed so much better on the Cosopt, than with the other prescriptions, I am trying to get more information. The doctor said the Cosopt might be harmful, but I am experiencing more problems with the alternative medications. I am trying to find out if it is possible to go back to the Cosopt and still control the glaucoma. My retina doctor originally prescribed the Cosopt.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jan 2010 • 1 answer
Posted 2 Jan 2012 • 4 answers
Posted 5 Mar 2012 • 2 answers
Posted 11 Jun 2015 • 2 answers
I am using Alphagan P 0.15% The problem is getting the drops to get out of the bottle. HELP. Thanks?
Posted 10 Dec 2015 • 0 answers